# SDR SWAA2025021496094

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 25,980 hours, 13,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 1 FWD FA EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] RE-SEATED FWD FA EMERGENCY FLASHLIGHT REF. 25-64-00. TEST LIGHT WORKS NORMAL.
